Alert archive / Colorado / Tornado Warnings in 2023

Tornado Warning 24, NWS Pueblo, CO

June 16, 2023Baca County, Colorado

NWS Pueblo, CO issued this tornado warning at Jun 16, 2023, 7:29 PM MDT for Baca County, Colorado. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2023, 7:29 PM MDT (01:29 UTC)
Expired
Jun 16, 2023, 8:00 PM MDT
In force
31 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Baca County, CO

The radar

The Pueblo radar (KPUX), 165 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.5 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2023-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 867 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2023-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -59 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
867 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1737 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-59 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-1.8

Open this sounding in Storm Lab

The text

As transmitted.

461 
WFUS55 KPUB 170129
TORPUB
COC009-170200-
/O.NEW.KPUB.TO.W.0024.230617T0129Z-230617T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pueblo CO
729 PM MDT Fri Jun 16 2023

The National Weather Service in Pueblo has issued a

* Tornado Warning for...
  Northwestern Baca County in southeastern Colorado...

* Until 800 PM MDT.
    
* At 729 PM MDT, a severe thunderstorm capable of producing a tornado
  was located near Pritchett, or 17 miles west of Springfield, moving
  east at 35 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Pritchett around 735 PM MDT.

Other locations in the path of this tornadic thunderstorm include
Springfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3736 10300 3743 10302 3759 10264 3737 10254
TIME...MOT...LOC 0129Z 256DEG 30KT 3741 10294 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

MG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at Jun 16, 3:17 PM MDT, 4 hours 12 minutes earlier.

Area forecast discussion, Jun 16, 3:17 PM MDT, 4 hours 12 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
317 PM MDT Fri Jun 16 2023

.SHORT TERM...(This evening through Saturday)
Issued at 316 PM MDT Fri Jun 16 2023

Key Messages:

1) Severe thunderstorms possible across the southeast plains
into the evening, with potential supercells and large hail
along/north of the Highway 50 corridor from Pueblo to Lamar.

2) Flash Flood Watch in effect for southeast Colorado counties along
and north of highway 50 and along and east of I-25 until midnight.

3) Severe risk returns to the I-25 corridor and especially the
southeast plains on Saturday.

Currently, upper level wave lifting out of nrn NM into srn CO
evident on satellite imagery this afternoon, while at the surface
weak/diffuse frontal boundary was located along the Palmer Divide.
While convection has initially been a little slow to develop this
afternoon, radar as of 3 pm was indicating increasing upward motion
across the area with storm coverage beginning to ramp up.
Environment over much of the southeast plains looks favorable
for severe storms into the evening, with CAPE of 1000-1500 J/K and
0-6km shear approaching 50 kts along and east of I-25. Main concern
will be supercells with very large hail along the Highway 50
corridor, along with at least a low risk of tornado, though marginal
low level helicity and relatively high LCLs may limit tornado threat
somewhat. Heavy rainfall also possible with any convection, with
perhaps El Paso County most favored for flooding where soils are
saturated and repeat storms area possible. Bulk of the activity
moves east into Kansas around midnight, with any lingering showers
ending by early Saturday morning.

On Saturday, main upper level trough lifts eastward across the state
during the day, with strong upper forcing for precip over much of
the area. CAPE again rises into the 1000-2000 J/KG range along and
east of the mountains, while 0-6km shear is 40-50 kts.  Models hint
an an earlier onset of convection Sat, with storms clearing the I-25
corridor by 00z and exiting the eastern plains by around 03z. Only
real hindrance to convection would be potential development of
widespread stratus in the wake of Fri night convection, which would
limit amount of available instability, especially El Paso County
where low level upslope winds may keep clouds in longer. SWODY2
has slight risk back into eastern El Paso and Pueblo counties, which
looks reasonable, and supercells with very large hail will again
be possible. Max temps Sat again on the cooler side of average, with
most locations in the 60s/70s.

.LONG TERM...(Saturday night through Friday)
Issued at 316 PM MDT Fri Jun 16 2023

Key Messages:

1) Thunderstorms across the plains Saturday evening, with clearing
skies and cool conditons overnight for the region.

2) Drier and warmer conditions expected for the end of the weekend
and into early next week.

3) Uptick in precipitation for the later part of next week, with
warm temperatures continuing.

Saturday Night: A busy start to the Saturday evening is expected,
with conditions becoming more quiet overnight. Synoptically, a short
wave will being pushing across Colorado during this time. This
feature will have helped sparked thunderstorms closer to the I25
corridor earlier during the day. As this wave treks eastward,
thunderstorms will follow it during late afternoon to early evening
timeframes. Given the environment expected to be in place, with
better moisture, instability, and shear, these storms may be strong
to severe as they push across the far eastern plains and into
Kansas. With that all said, as the aforementioned wave starts to
exit the region by late evening, any precipitation across southern
Colorado is anticipated to dissipate and clearer skies are expected
to prevail for the rest of this period. With clearing skies and
calming winds anticipated, much of the area will cool efficiently.
Most of southern Colorado will fall to slightly below season values.

Sunday - Tuesday: For the end of the weekend and early part of next
week, a quieter set of days is expected weather wise. Ensemble model
guidance is in good agreement about building a ridge of high
pressure over the Colorado/central US during this period. As this
feature expands, synoptic subsidence will increase over the Colorado
region. This sinking air, along with decreasing moisture content,
are anticipated to keep the southern Colorado region much more dry.
The exception to this may be an isolated rain shower or thunderstorm
along the mountains given diurnal upslope patterns during the day.
In addition to drier conditions, a warming trend is expected for the
area. With the ridging in place, coupled with downsloping winds,
much of southern Colorado is expected to warm back to near average
values for this time of year.

Wednesday - Friday: For the later part of the mid-week period, an
uptick in active weather is anticipated for southern Colorado.
Ensemble model guidance remain in relatively good agreement about
the ridge partially beginning to break down as a trough starts
approaching from the west. In response to the approaching trough,
both moisture and lift will start to rise over the area. These
conditons will favor an increase in precipitation coverage across
southern Colorado. In addition to that, strong to severe storms will
possibly be a concern during this period, particularly across the
eastern plains, where model guidance is in solid agreement about a
dryline developing (though where this ultimately develops will play
a huge role on this concern). As for temperatures, not much change
is expected from the earlier part of the week. Much of southern
Colorado is anticipated to hover near average values for this time
of year.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 316 PM MDT Fri Jun 16 2023

Scattered to numerous showers and thunderstorms will move off the
higher terrain and across the adjacent plains through 02z-04z, with
vcts at both KCOS and KPUB. TEMPO tsra at both sites with local MVFR
to even brief IFR conditions in +TSRAGR possible along with
erratic gusty winds up to 50 kts under the stronger cores. Winds
will become northerly as thunderstorms move east of KCOS and KPUB
this evening and overnight. There is the potential for stratus and
possibly even fog at the KCOS and KPUB terminals if heavy rain falls
this afternoon, which could lead to a mix of MVFR and IFR conditions
Saturday morning. Confidence is still low at this point. On
Saturday, vcts returns to both KPUB and KCOS after 18z, with most
activity moving east of the terminals after 21z-22z.

At KALS, VFR the next 24 hrs, with occasionally gusty winds due to
distant convective outflows. May need a vcsh mention after 18z as
upper level low moves overhead.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until midnight MDT tonight for COZ084>086-089-093-
095>098.

&&

SHORT TERM...PETERSEN
LONG TERM...SIMCOE
AVIATION...PETERSEN
Hazardous weather outlook, Jun 16, 11:20 AM MDT, 8 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1120 AM MDT Fri Jun 16 2023

COZ058>089-093>099-171730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1120 AM MDT Fri Jun 16 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Severe thunderstorms are likely today across all of the plains. In
addition to the severe weather threat, flash flooding will also be
possible, especially in the Pikes Peak region, and areas along and
north of highway 50.

Thunderstorms were developing over the higher terrain late this
morning. These storms will continue to intensify and push out onto
the plains by mid afternoon. Initially, the stronger storms will
affect Teller and northern El Paso county during the mid afternoon
time period, and then push south across all of the Pikes Peak
region late this afternoon and early evening.

Thunderstorms coverage is expected to become more widespread over
the remainder of the plains from very late this afternoon and
into the evening hours. Some of the storms may last into the
early morning hours over the far eastern plains.

Several of the thunderstorms later this afternoon and evening
will become strong to severe. Hail up to the size of golfballs,
wind gusts to 70 mph and isolated tornadoes will be possible.

In addition to the severe weather threat, heavy rain is also
likely today. Due to the saturated grounds, it will not take much
for flash flooding to occur, especially in and around the Pikes
Peak region.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Another round to strong to severe storms are expected over the
eastern plains on Saturday afternoon and evening. Damaging winds,
large hail and isolated tornadoes will be possible. Heavy rains
will once again be a threat, and flash flooding will be possible
over the region.

Warmer and drier weather remains in tap for Sunday into early
next week, with a return of afternoon storms across the plains
later next week. Much warmer temperatures will lead to another
surge in runoff from the last of the high mountain snowpack.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

Hodanish

In the hours before

Special weather statement, Jun 16, 6:25 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
625 PM MDT Fri Jun 16 2023

COZ081>083-085-086-170100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
625 PM MDT Fri Jun 16 2023

...A cluster of strong thunderstorsm will impact portions of
northeastern Fremont, southeastern Teller, southwestern El Paso and
northwestern Pueblo Counties through 700 PM MDT...

At 624 PM MDT, Doppler radar was tracking strong thunderstorms near
Penrose moving north at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northeastern
Fremont, southeastern Teller, southwestern El Paso and northwestern
Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern and east central Colorado.

&&

LAT...LON 3837 10489 3846 10523 3881 10506 3870 10471
TIME...MOT...LOC 0024Z 200DEG 20KT 3850 10509

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Hodanish
Special weather statement, Jun 16, 6:29 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Pueblo CO
629 PM MDT Fri Jun 16 2023

COZ093-094-097-099-170100-
Springfield Vicinity/Baca County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
629 PM MDT Fri Jun 16 2023

...A strong thunderstorm will impact portions of southeastern Otero,
western Baca, northeastern Las Animas and southwestern Bent Counties
through 700 PM MDT...

At 628 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Higbee, or 26 miles south of North La Junta, moving
east at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southeastern Otero,
western Baca, northeastern Las Animas and southwestern Bent Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3744 10348 3767 10361 3771 10346 3775 10310
      3746 10301
TIME...MOT...LOC 0028Z 264DEG 26KT 3760 10343

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

KTS
Special weather statement, Jun 16, 6:30 PM MDT, 59 minutes before
Special Weather Statement
National Weather Service Pueblo CO
630 PM MDT Fri Jun 16 2023

COZ093-170045-
La Junta Vicinity/Otero County CO-
630 PM MDT Fri Jun 16 2023

...A strong thunderstorm will impact portions of southeastern Otero
County through 645 PM MDT...

At 630 PM MDT, Doppler radar was tracking a strong thunderstorm near
Higbee, or 14 miles south of North La Junta, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Higbee around 635 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3766 10361 3787 10382 3806 10385 3787 10358
      3791 10350 3772 10343
TIME...MOT...LOC 0030Z 264DEG 41KT 3776 10354

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

KTS
Special weather statement, Jun 16, 6:59 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
659 PM MDT Fri Jun 16 2023

COZ094-097-099-170145-
Springfield Vicinity/Baca County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
659 PM MDT Fri Jun 16 2023

...Strong thunderstorms will impact portions of northwestern Baca,
east central Las Animas and southeastern Bent Counties through 745 PM
MDT...

At 659 PM MDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout along a line extending from 15 miles
east of Higbee to 18 miles northwest of Pritchett. Movement was
northeast at 45 mph.

HAZARD...Landspouts, wind gusts of 50 to 55 mph, and nickel size
         hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

These storms will remain over mainly rural areas of northwestern
Baca, east central Las Animas and southeastern Bent Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3772 10324 3814 10275 3773 10275 3744 10318
TIME...MOT...LOC 0059Z 220DEG 41KT 3771 10318 3748 10316

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

MG
Special weather statement, Jun 16, 7:00 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
700 PM MDT Fri Jun 16 2023

COZ083-085-086-170130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
700 PM MDT Fri Jun 16 2023

...A strong thunderstorm will impact portions of east central
Fremont, south central El Paso and northwestern Pueblo Counties
through 730 PM MDT...

At 700 PM MDT, Doppler radar was tracking a strong thunderstorm near
Penrose, or 19 miles northwest of Pueblo, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Pueblo West around 715 PM MDT.

Other locations in the path of this storm include Pinon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern and east central Colorado.

&&

LAT...LON 3834 10493 3852 10501 3867 10473 3841 10452
TIME...MOT...LOC 0100Z 254DEG 28KT 3844 10489

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Hodanish
Special weather statement, Jun 16, 7:06 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
706 PM MDT Fri Jun 16 2023

COZ076-077-079-081-083-170130-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County  Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
706 PM MDT Fri Jun 16 2023

...Strong thunderstorms will impact portions of eastern Fremont
County through 730 PM MDT...

At 703 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms extending from 9 miles south of Victor to near Canon
City to 13 miles south of Royal Gorge. Movement was northeast at 25
mph.

HAZARD...Torrential rainfall, small hail, and enhanced streamflows.

SOURCE...Radar indicated.

IMPACT...Possible localized flooding.

Locations impacted include...
Florence, Royal Gorge, Canon City and Penrose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3868 10530 3864 10525 3864 10496 3827 10497
      3827 10542 3850 10549 3867 10537
TIME...MOT...LOC 0103Z 236DEG 20KT 3857 10516 3841 10522 3827 10535

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

Ehr

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 6:01 PM MDTSpecial Weather StatementPUBBent44 min
Jun 16, 6:07 PM MDTSevere Thunderstorm WarningPUBBent, Otero38 min
Jun 16, 6:15 PM MDTTornado WarningPUBOtero15 min
Jun 16, 6:22 PM MDTSpecial Weather StatementPUBEl Paso38 min
Jun 16, 6:24 PM MDTSpecial Weather StatementPUBOtero36 min
Jun 16, 6:25 PM MDTSpecial Weather StatementPUBTeller35 min
Jun 16, 6:29 PM MDTSpecial Weather StatementPUBBent31 min
Jun 16, 6:30 PM MDTSpecial Weather StatementPUBOtero15 min
Jun 16, 6:41 PM MDTSevere Thunderstorm WarningPUBBent34 min
Jun 16, 6:42 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jun 16, 6:44 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Las Animas, Otero31 min
Jun 16, 6:49 PM MDTTornado WarningPUBBent, Las Animas11 min
Jun 16, 6:59 PM MDTSpecial Weather StatementPUBBent46 min
Jun 16, 7:00 PM MDTSpecial Weather StatementPUBEl Paso30 min
Jun 16, 7:06 PM MDTSpecial Weather StatementPUBFremont24 min
Jun 16, 7:11 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca, Bent, Las Animas34 min
Jun 16, 7:20 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo28 min
Jun 16, 7:22 PM MDTTornado WarningPUBBent, Prowers23 min
Jun 16, 7:26 PM MDTFlash Flood WarningPUBEl Paso, Fremont, Pueblo, Teller2 hr
Jun 16, 7:41 PM MDTTornado WarningPUBBent, Prowers34 min
Jun 16, 7:52 PM MDTTornado WarningPUBBent, Kiowa, Prowers38 min
Jun 16, 7:56 PM MDTTornado WarningPUBBaca34 min
Jun 16, 8:04 PM MDTSpecial Weather StatementPUBCrowley26 min
Jun 16, 8:13 PM MDTSpecial Weather StatementPUBOtero32 min
Jun 16, 8:25 PM MDTTornado WarningPUBBaca35 min
Jun 16, 8:43 PM MDTSevere Thunderstorm WarningPUBProwers32 min
Jun 16, 8:51 PM MDTSpecial Weather StatementPUBBent24 min
Jun 16, 8:53 PM MDTSevere Thunderstorm Warning Destructive damage threatPUBBaca37 min
Jun 16, 8:58 PM MDTSevere Thunderstorm WarningPUBBent, Otero32 min
Jun 16, 9:14 PM MDTSpecial Weather StatementPUBOtero16 min
Jun 16, 9:25 PM MDTSevere Thunderstorm WarningPUBBaca35 min
Jun 16, 9:29 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero31 min
Jun 16, 9:59 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas31 min
Jun 16, 10:21 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas24 min
Jun 16, 10:30 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas, Prowers30 min
Jun 16, 10:44 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas16 min
Jun 16, 10:58 PM MDTSpecial Weather StatementPUBBaca62 min
Jun 16, 11:58 PM MDTSpecial Weather StatementPUBBaca47 min
Jun 17, 12:44 AM MDTSpecial Weather StatementPUBBaca46 min
Jun 17, 3:16 AM MDTFlood WatchPUBBaca, Bent, Crowley, Custer, El Paso, Fremont and 5 more16 hr
Jun 17, 11:49 AM MDTSpecial Weather StatementPUBFremont26 min
Jun 17, 12:28 PM MDTSpecial Weather StatementPUBCuster32 min
Jun 17, 12:33 PM MDTSpecial Weather StatementPUBCostilla42 min
Jun 17, 12:37 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Pueblo38 min
Jun 17, 12:48 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo42 min
Jun 17, 1:01 PM MDTSpecial Weather StatementPUBPueblo29 min
Jun 17, 1:24 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo51 min
Jun 17, 1:29 PM MDTSpecial Weather StatementPUBPueblo46 min
Jun 17, 1:43 PM MDTSpecial Weather StatementPUBLas Animas32 min
Jun 17, 1:50 PM MDTTornado WarningPUBHuerfano, Las Animas, Pueblo25 min
Jun 17, 2:12 PM MDTSpecial Weather StatementPUBCrowley48 min
Jun 17, 2:14 PM MDTSpecial Weather StatementPUBOtero46 min
Jun 17, 2:43 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Kiowa, Otero47 min
Jun 17, 2:53 PM MDTSpecial Weather StatementPUBOtero37 min
Jun 17, 3:06 PM MDTSpecial Weather StatementPUB24 min
Jun 17, 3:08 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas33 min
Jun 17, 3:29 PM MDTSpecial Weather StatementPUBBent46 min
Jun 17, 3:44 PM MDTSpecial Weather StatementPUBBaca31 min
Jun 17, 4:07 PM MDTSpecial Weather StatementPUBBaca23 min
Jun 17, 4:11 PM MDTSpecial Weather StatementPUBBaca, Kiowa, Prowers49 min
Jun 17, 5:07 PM MDTSpecial Weather StatementPUBBaca38 min

Nearby

Tornado Warnings in Colorado, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.